# SDR UPS08851457

- Difficulty date: January 2, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 D-PIT STA 1380, L31R FLOOR BOARD SUPPORT IS CRACKED.  STOP DRILLED CRACKS ON FLOOR SUPPORT IN D-PIT AT STA 1380, L31R IAW EO DC8-5320-6176.
